# SDR ASAA2014071708588

- Difficulty date: July 17, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 25,918 hours, 8,055 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939ASA
- Part serial: 01727829
- Condition: Failed
- Location: Autopilot
- Part time: 48,948 hours, 23,672 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT CLICKED OFF DURING CRUISE FLT, TWICE.  ONCE WHILE CMP A ENGAGED AND ONCE WHILE CMP B ENGAGED, ACFT WAS IN TRIM AT DISCONNECT.  ACFT GROUNDED.  BITE TEST SHOWED MCP REPLACED MCP IAW MM 22-11-34 ETOPS PN 822-1567-102 AS VERIFIED SEAMC.
